# SDR QXEA2013050600883

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S CORRODED.  REMOVED CORROSION IAW SRM 51-42-05-02-01 & 51-26-00-02-01.  UPSIZED HOLES REQUIRED IAW SRM 53-00-00-01-01, REV 12 CONFIRMED STRINGER CRACK FREE IN AFFECTED AREA REF NTM 51-00-06-910-801, PT1, REV 9.  INSTALLED RIVETS IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-42-05-03-01 REV 12.
